| Catalog Number |
05641489001 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for bilt3 on a cobas 8000 c 701 module.The initial result was 0.03 mg/dl.The sample was pipetted from a microcup on a tube.The repeat result was 7.98 mg/dl.
Additional Manufacturer Narrative
The bilt3 reagent lot number and expiration date were not provided.The field service engineer (fse) readjusted the sample probe horizontally and vertically.The service actions resolved the issue.The investigation determined the event was due to a maintenance issue.